PDA

View Full Version : seroxat=suicidal thoughts



hamptongirl
22-03-09, 14:58
I was prescribed seroxat over 10 years ago for panic attacks and depression, I feel they slightly took the edge off the panic attacks but I 'am at rock bottom with my depression. I 'am constantly having suicidal thoughts which is a side effect of seroxat and beleive me they are very frightening and very real. For 8 years I was on 50mg, after seeing the doctor about the side effects she put me down to 40mg which I 'am still taking as of now. In my opinion if any of you are offered seroxat from your doctor I would think very carefully about saying yes, but that is just my opinion, is there anybody else out there who has suffered the same thoughts and still have their depression.

Oceanblue
22-03-09, 17:35
Hi,

After taking Paroxetine the 2nd time around, the medication made me feel very ill. Hallucinations, constant physical illness and horrible suicidal thoughts like you say.

You must talk to your doctor and ask s/he to help you come off them altogether.

Good luck x

hamptongirl
22-03-09, 18:30
hi there,thanx for yor advice are you still taking them or are you off them and if so was it hard to come off them, as i am frightened as i hav been on a high dosage for over 10 years and i cud not stand bad side affects coming off them.x

fillyjonk
26-03-09, 15:07
hi there,

I manged to come off Seroxat after about 3 years (I was on a smaller dose than you) Half the problem is the fear of feeling bad and the 'what ifs'. I desperately wanted to be off this medication and had to in the end as it made me anaemic. I was scared, it wasn't easy but all I can say is just try to keep going through it. Can you feel any worse than having suicidal thoughts? Maybe coming off isn't as bad as you think it might be. I'm surprised your GP has kept you on these for this long t be honest.

Just do it really really slowly.

I too wish I'd never taken this drug from my GP BUT from reading other posts, it so clear everyone is different and reacts to meds differently too. I know some people have no problems with this drug.

Good luck and let us know your progress. I never thought I could come off it, believe me and was scared like you. I'm sure you can do it :)

Fillyjonk x

alib**99
29-03-09, 21:45
hi, i was prescribed seroxat when i was 17, it was a new drug at the time and my doctor convinced me that it was non addictive and would just help with the neck and jaw tension that i was suffering with.
After 15 years and several traumatic atempts to come off seroxat i still remain on them, last time i tried to wheen myself of these i done it over a two year period and ended up having blackouts, serious anxiety, a constant tempurature of over 100 and all sorts of other awfull symptoms.
my sugestion would be if a doctor even puts the word seroxat and you in the same sentance then run a mile, however if you are on seroxat and want to come of this highly addictive drug i suggest you do it VERY slowly over a 2 - 4 year period depending on how long you have been taking the medicene and have regular visits to your GP to discuss your side affects.

shylez
07-05-09, 13:11
umm jst wanted t say hi n hope this site helps u. i know what umean about docs, thr hopeless. neway hi n good luck hun. xxx